Normal zeta functions of the Heisenberg groups over number rings II — the non-split case

Schein MM, Voll C (2016)
Israel Journal of Mathematics 211(1): 171-195.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Schein, Michael M.; Voll, ChristopherUniBi
Abstract / Bemerkung
We compute explicitly the normal zeta functions of the Heisenberg groups H(R), where R is a compact discrete valuation ring of characteristic zero. These zeta functions occur as Euler factors of normal zeta functions of Heisenberg groups of the form H(OK), where OK is the ring of integers of an arbitrary number field K, at the rational primes which are non-split in K. We show that these local zeta functions satisfy functional equations upon inversion of the prime.
Erscheinungsjahr
2016
Zeitschriftentitel
Israel Journal of Mathematics
Band
211
Ausgabe
1
Seite(n)
171-195
ISSN
0021-2172
eISSN
1565-8511
Page URI
https://pub.uni-bielefeld.de/record/2904546

Zitieren

Schein MM, Voll C. Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics. 2016;211(1):171-195.
Schein, M. M., & Voll, C. (2016). Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics, 211(1), 171-195. doi:10.1007/s11856-015-1271-8
Schein, M. M., and Voll, C. (2016). Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics 211, 171-195.
Schein, M.M., & Voll, C., 2016. Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics, 211(1), p 171-195.
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”, Israel Journal of Mathematics, vol. 211, 2016, pp. 171-195.
Schein, M.M., Voll, C.: Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics. 211, 171-195 (2016).
Schein, Michael M., and Voll, Christopher. “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”. Israel Journal of Mathematics 211.1 (2016): 171-195.